# SDR DALA1124789871

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6C/296 MAI PAX CABIN RT SIDE LONG 2R IS BROKEN AT FRAME STA 160.  FABRICATED PARTS FOR REPAIR IAW DC-9 SRM 53-02 FIG 18  SHEET 1.  INSTALLED REPAIR IAW DC9 SRM 51-20-02 & 51-30-05.  APPLIED REPAIR TAG IAW DPS 400-5-1 NR 4.
